A quantitative internal unique continuation for stochastic parabolic equations
Zhongqi Yin
Mathematical Control & Related Fields 2015, 5(1): 165-176 doi: 10.3934/mcrf.2015.5.165
This paper is addressed to a quantitative internal unique continuation property for stochastic parabolic equations, i.e., we show that each of their solutions can be determined by the observation on any nonempty open subset of the whole region in which the equations evolve. The proof is based on a global Carleman estimate.
keywords: global Carleman estimate. internal unique continuation property Stochastic parabolic equations

Year of publication

Related Authors

Related Keywords

[Back to Top]